MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22538UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 10/13/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, a resolute onyx drug-eluting stent was implanted in the rca.Approximately 11 months post procedure, patient expired.The cause of death is unknown.Sponsor assessed event is possibly related to device and anti platelet medication.
 
Additional Manufacturer Narrative
Additional information: the possible stent thrombosis occurred in the rca.During the index procedure two resolute onyx stents were implanted in the rca.The death was reported to be related to both of the index devices.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: death was classified as sudden cardiac death.It was stated that patient was not taking the medication regularly and using the nebulizer more frequently than recommended which could have led to cardiac arrest.It was also reported that patient still heavily smoked cigarettes which likely contributed to patient's death.Investigator assessed that the event was not related to antiplatelets medication and unlikely related to index device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9233501
Report Number9612164-2019-04500
Device Sequence Number398813
Product Code NIQ
UDI-Device Identifier00643169556775
UDI-Public00643169556775
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Model NumberRONYX22538UX
Device Catalogue NumberRONYX22538UX
Device Lot Number0009163122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer12/10/2019
02/13/2020
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date01/07/2020
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient Weight125